# SDR IPXA09855531

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 561561479
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 814-F1-18 EXT FUSELAGE DOUBLER AT BS 165 TO BS 143 L13R HAS 6EA FASTENERS EDGE DISTANCE LESS THAN 1.5 FASTENER DIAMETER.  REPAIR ACCOMPLISHED PER RE0-G12670 REV A AND UPS EO DC8-5320-32844-A.
